# SDR AALA2009021600130

- Difficulty date: January 29, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N7512A
- Make and model: Doug DC-9-82
- Aircraft serial: 49806
- Aircraft time: 56,138 hours, 28,970 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TIE DOWN TRACK INBOARD SIDE CORRODED AT STATION 1214 OF AFT CARGO.  INSTALLED NEW SPLICE PER SRM 51-10-03.
